MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number PTH
Medical Device Problem Codes Incorrect Measurement (1383); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).Udi number = (b)(4).
 
Event or Problem Description
The initial reporter stated they received discrepant results for five patient samples tested with the elecsys pth immunoassay on a cobas 8000 e 801 module (serial number (b)(4)).No incorrect results were reported outside of the laboratory.The first patient sample initially resulted in a pth value of 12.1 pg/ml on (b)(6) 2021, which repeated as 7.95 pg/ml on (b)(6) 2021.The sample was repeated using an unknown chemiluminescence method, resulting in a value of 16 pg/ml on (b)(6) 2021.The second patient sample initially resulted in a pth value of 11.2 pg/ml on (b)(6) 2021, which repeated as 9.63 pg/ml on (b)(6) 2021.The sample was repeated using an unknown chemiluminescence method, resulting in a value of 15.40 pg/ml on (b)(6) 2021.The third patient sample initially resulted in a pth value of 4.65 pg/ml on (b)(6) 2021, which repeated as 3.88 pg/ml on (b)(6) 2021.The sample was repeated using an unknown chemiluminescence method, resulting in a value of 20.20 pg/ml on (b)(6) 2021.The fourth patient sample initially resulted in a pth value of 4.59 pg/ml on (b)(6) 2021, which repeated as 5.39 pg/ml on (b)(6) 2021.The sample was repeated using an unknown chemiluminescence method, resulting in a value of 18.20 pg/ml on (b)(6) 2021.The fifth patient sample initially resulted in a pth value of 6.81 pg/ml on (b)(6) 2021, which repeated as 6.11 pg/ml on (b)(6) 2021.The sample was repeated using an unknown chemiluminescence method, resulting in a value of 20.80 pg/ml on (b)(6) 2021.
 
Additional Manufacturer Narrative
For the last calibrations performed on (b)(6) 2021, the first calibrator level recovered slightly higher than expected.The second calibrator level recovered slightly lower than expected.Quality control data from 01-jun-2021 to 10-jun-2021 was ok.The investigation could not identify a product problem.The cause of the event could not be determined.No patient samples were available for investigation.A general reagent issue can most likely be excluded.

Brand Name
PTH ELECSYS E2G 300
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12130490
Report Number1823260-2021-01954
Device Sequence Number3427573
Product Code CEW
UDI-Device Identifier04015630939787
UDI-Public04015630939787
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberPTH
Device Catalogue Number07251068190
Device Lot Number47556101
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1